Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2018, Issue 744

Issues

On the long time behaviour of the conical Kähler–Ricci flows

Xiuxiong Chen / Yuanqi Wang
Published Online: 2016-03-01 | DOI: https://doi.org/10.1515/crelle-2015-0103

Abstract

We prove that the conical Kähler–Ricci flows introduced in [11] exist for all time t[0,+). These immortal flows possess maximal regularity in the conical category. As an application, we show if the twisted first Chern class C1,β is negative or zero, the corresponding conical Kähler–Ricci flows converge to Kähler–Einstein metrics with conical singularities exponentially fast. To establish these results, one of our key steps is to prove a Liouville-type theorem for Kähler–Ricci flat metrics (which are defined over n) with conical singularities.

References

  • [1]

    M. T. Anderson, Convergence and rigidity of manifolds under Ricci curvature bounds, Invent. Math. 102 (1990), 429–445. CrossrefGoogle Scholar

  • [2]

    R. Berman, A thermodynamic formalism for Monge–Ampère equations, Moser–Trudinger inequalities and Kähler–Einstein metrics, Adv. Math. 248 (2013), 1254–1297. CrossrefGoogle Scholar

  • [3]

    S. Brendle, Ricci flat Kähler metrics with edge singularities, Int. Math. Res. Not. IMRN 2013 (2013), no. 24, 5727–5766. CrossrefGoogle Scholar

  • [4]

    E. Calabi, Improper affine hyperspheres of convex type and a generalization of a theorem by K. Jörgens, Michigan Math. J. 5 (1958), 105–126. CrossrefGoogle Scholar

  • [5]

    F. Campana, H. Guenancia and M. Paun, Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields, Ann. Sci. Éc. Norm. Supér. (4) 46 (2013), no. 6, 879–916. CrossrefGoogle Scholar

  • [6]

    H.-D. Cao, Deformation of Kähler metrics to Kähler–Einstein metrics on compact Kähler manifolds, Invent. Math. 81 (1985), no. 2, 359–372. CrossrefGoogle Scholar

  • [7]

    X.-X. Chen, S. Donaldson and S. Sun, Kähler–Einstein metric on Fano manifolds, I: Approximation of metrics with cone singularities, J. Amer. Math. Soc. 28 (2015), 183–197. Google Scholar

  • [8]

    X.-X. Chen, S. Donaldson and S. Sun, Kähler–Einstein metric on Fano manifolds, II: Limits with cone angle less than 2π, J. Amer. Math. Soc. 28 (2015), 199–234. Google Scholar

  • [9]

    X.-X. Chen, S. Donaldson and S. Sun, Kähler–Einstein metric on Fano manifolds, III: Limits with cone angle approaches 2π and completion of the main proof, J. Amer. Math. Soc. 28 (2015), 235–278. Google Scholar

  • [10]

    X.-X. Chen and B. Wang, On the conditions to extend Ricci flow (III), Int. Math. Res. Not. IMRN 2013 (2013), 2349–2367. CrossrefGoogle Scholar

  • [11]

    X.-X. Chen and Y. Q. Wang, Bessel functions, heat kernel and the conical Kähler–Ricci flow, J. Funct. Anal. 269 (2015), no. 2, 551–632. CrossrefGoogle Scholar

  • [12]

    S. K. Donaldson, Kähler metrics with cone singularities along a divisor, Essays in mathematics and its applications, Springer, Heidelberg (2012), 49–79. Google Scholar

  • [13]

    L. C. Evans, Partial differential equations, 2nd ed., Grad. Stud. Math. 19, American Mathematical Society, Providence 2010. Google Scholar

  • [14]

    P. Eyssidieux, V. Guedj and A. Zeriahi, Singular Kähler–Einstein metrics, J. Amer. Math. Soc. 22 (2009), 607–639. CrossrefGoogle Scholar

  • [15]

    D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Classics Math., Springer, Berlin 2001. Google Scholar

  • [16]

    P. Griffith and J. Harris, Principles of algebraic geometry, John Wiley & Sons, New York 1994. Google Scholar

  • [17]

    H. Guenancia and M. Păun, Conic singularities metrics with perscribed Ricci curvature: The case of general cone angles along normal crossing divisors, preprint (2013), http://arxiv.org/abs/1307.6375.

  • [18]

    Q. Han and F. H. Lin, Elliptic partial differential equations, American Mathematical Society, Providence 2011. Google Scholar

  • [19]

    L. Hörmander, L2-estimates and existence theorems for the ¯-operators, Acta. Math. 113 (1965), 89–152. Google Scholar

  • [20]

    T. Jeffres, Uniqueness of Kähler–Einstein cone metrics, Publ. Mat. 44 (2000), no. 2, 437–448. CrossrefGoogle Scholar

  • [21]

    T. Jeffres, R. Mazzeo and Y. A. Rubinstein, Kähler–Einstein metrics with edge singularities, Ann. of Math. (2) 183 (2016), no. 1, 95–176. Google Scholar

  • [22]

    O. A. Ladyzenskaja, V. A. Solonnikov and N. N. Ural’ceva, Linear and quasi-linear equations of parabolic type, Transl. Math. Monogr. 23, American Mathematical Society, Providence 1986. Google Scholar

  • [23]

    C. Li and S. Sun, Conical Kähler–Einstein metric revisited, Comm. Math. Phys. 331 (2014), no. 3, 927–973. CrossrefGoogle Scholar

  • [24]

    J. W. Liu and X. Zhang, The conical Kähler–Ricci flow on Fano manifolds, preprint (2014), http://arxiv.org/abs/1402.1832.

  • [25]

    R. Mazzeo, Y. A. Rubinstein and N. Sesum, Ricci flow on surfaces with conic singularities, preprint (2013), http://arxiv.org/abs/1306.6688.

  • [26]

    D. H. Phong and J. Sturm, On stability and the convergence of the Kähler-Ricci flow, J. Differential Geom. 72 (2006), no. 1, 149–168. CrossrefGoogle Scholar

  • [27]

    A. V. Pogorelov, The multidimensional Minkowski problem, Winston, Washinton D.C. 1978. Google Scholar

  • [28]

    D. Riebesehl and F. Schulz, A priori estimates and a Liouville theorem for complex Monge–Ampère equations, Math. Z. 186 (1984), no. 1, 57–66. CrossrefGoogle Scholar

  • [29]

    J. Song and G. Tian, The Kähler–Ricci flow through singularities, preprint (2009), http://arxiv.org/abs/0909.4898.

  • [30]

    J. Song and X. Wang, The greatest Ricci lower bound, conical Einstein metrics and the Chern number inequality, preprint (2012), http://arxiv.org/abs/1207.4839.

  • [31]

    J. Song and B. Weinkove, Contracting exceptional divisors by the Kähler–Ricci flow, Duke Math. J. 162 (2013), no.2, 367-415. Google Scholar

  • [32]

    G. Tian and X.  H. Zhu, Convergence of Kähler–Ricci flow, J. Amer. Math. Soc. 20 (2007), no. 3, 675–699. CrossrefGoogle Scholar

  • [33]

    L. H. Wang, On the regularity theory of fully nonlinear parabolic equations, Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 1, 107–114. CrossrefGoogle Scholar

  • [34]

    Y. Q. Wang, Notes on the L2-estimates and regularity of parabolic equations over conical manifolds, unpublished work (2013).

  • [35]

    Y. Q. Wang, Smooth approximations of the Conical Kähler–Ricci flows, preprint (2014), http://arxiv.org/abs/1401.5040.

  • [36]

    S.-T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge Ampère equation I, Comm. Pure Appl. Math. 31 (1978), 339–411. CrossrefGoogle Scholar

  • [37]

    R. Ye, Sobolev inequalities, Riesz transforms and the Ricci flow, preprint (2007), http://arxiv.org/abs/0709.0512.

  • [38]

    H. Yin, Ricci flow on surfaces with conical singularities. II, preprint (2013), http://arxiv.org/abs/1305.4355.

  • [39]

    Q. Zhang, A uniform Sobolev inequality under Ricci flow, Int. Math. Res. Not. IMRN 2007 (2007), no. 17, Article ID rnm056. Google Scholar

  • [40]

    Q. Zhang, Bounds on volume growth of geodesic balls under Ricci flow, Math. Res. Lett. 19 (2012), no. 1, 245–253. CrossrefGoogle Scholar

About the article

Received: 2015-02-02

Revised: 2015-09-11

Published Online: 2016-03-01

Published in Print: 2018-11-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2018, Issue 744, Pages 165–199, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2015-0103.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yashan Zhang
Annals of Global Analysis and Geometry, 2018

Comments (0)

Please log in or register to comment.
Log in